# SDR SABA290035

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 957
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GSP - FLT 5156 - ON FLIGHT FROM AVL TO RDU, THE MAIN ENTRY DOOR LIGHT CAME ON.  THE AIRCREW DIVERTED TO THE NEAREST AIRPORT WHICH WAS GSP.  AIRCRAFT LANDED AT GSP WITH NO OTHER PROBLEMS.  AIRCREW CONTACTED MAINTENANCE IN CHARLOTTE.  THEY WERE TOLD TO TRY RESETTING THE CIRCUIT BREAKER.  LIGHT IN COCKPIT WOLD NOT GO OUT.  THE CREW WAS ALSO DIRECTED TO CHECK THE DOOR LOCK ALIGNMENT MARKINGS.  DOOR WAS OPENED AND CLOSED SEVERAL TIMES.  ALL LOCK INDICATORS WERE GOOD.  DISCREPANCY WAS DEFERRED TO MSL 071598-01C.  (M)
